# SDR AU980655

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cfmint CFM565A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Motor
- Part number: 3968007
- Condition: Failed
- Location: Compressor
- Stage of operation: CL
- Nature of condition: E, J
- Precautionary procedure: K

## Discrepancy

(AUS) COMPRESSOR GUIDE VANE MOTOR FAULTY.  PART TC:  23,691.
